International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2002 / Article

Open Access

Volume 30 |Article ID 285254 | https://doi.org/10.1155/S0161171202109185

F. Labropulu, "Generalized Beltrami flows and other closed-form solutions of an unsteady viscoelastic fluid", International Journal of Mathematics and Mathematical Sciences, vol. 30, Article ID 285254, 12 pages, 2002. https://doi.org/10.1155/S0161171202109185

Generalized Beltrami flows and other closed-form solutions of an unsteady viscoelastic fluid

Received10 Sep 2001

Abstract

We study flows of an unsteady non-Newtonian fluid by assuming the form of the vorticity a priori. The two forms that have been considered are 2ψ=F(t)ψ+G(t), which is known as the generalized Beltrami flow and 2ψ=f(t)ψ+g(t)y.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views58
Downloads546
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.